MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; DBD-CARDIAC CATH PACK

MEDLINE INDUSTRIES, LP MEDLINE; DBD-CARDIAC CATH PACK
Catalog Number DYNJ83291
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the syringe had no opening.The syringe was being used to draw heparinized saline from a bowl during a procedure.The procedure was completed successfully by replacing the syringe with additional syringes from stock.
 
Additional Manufacturer Narrative
It was reported that the syringe had no opening.The syringe was being used to draw heparinized saline from a bowl during a procedure.The procedure was completed successfully by replacing the syringe with additional syringes from stock.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.

Brand Name
MEDLINE
Common Device Name
DBD-CARDIAC CATH PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093
MDR Report Key23842860
Report Number1423395-2025-00206
Device Sequence Number15942309
Product Code OES
UDI-Device Identifier10195327258405
UDI-Public10195327258405
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ83291
Device Lot Number25IBC644
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Initial Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown